# SDR SWAA2016050251445

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 14,661 hours, 6,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 101114
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CTR AISLE EMER EXIT SIGN SMALL ACCESS PLATE MISSING.  INSTALLED PLATE IAW SIP.
